MathSciNet Relay Station
MathSciNet bibliographic data
MR2738532 30D05 (30C62 30C65 37F10 37F45)
Fletcher, Alastair; Goodman, Dan Quasiregular mappings of polynomial type in $\Bbb R\sp 2$. Conform. Geom. Dyn. 14 (2010), 322–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement